Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Uniqueness in the Schauder fixed point theorem
HTML articles powered by AMS MathViewer

by R. B. Kellogg PDF
Proc. Amer. Math. Soc. 60 (1976), 207-210 Request permission


A condition is given which guarantees the uniqueness of the fixed point in the Brouwer and Schauder fixed point theorems. The result is applied to a nonlinear boundary value problem in physiology.
    J. M. Diamond and W. H. Bossert, Standing-gradient osmotic flow, J. General Physiology 5 (1967), 2061-2083.
  • Tosio Kato, Perturbation theory for linear operators, Die Grundlehren der mathematischen Wissenschaften, Band 132, Springer-Verlag New York, Inc., New York, 1966. MR 0203473
  • R. B. Kellogg, Osmotic flow in a tube with stagnant points, Technical Note BN-818, IFDAM, Univ. of Maryland, College Park, Md., July, 1975.
  • M. A. Krasnosel’skii, Topological methods in the theory of nonlinear integral equations, A Pergamon Press Book, The Macmillan Company, New York, 1964. Translated by A. H. Armstrong; translation edited by J. Burlak. MR 0159197
  • Robert A. Bonic, Linear functional analysis, Notes on Mathematics and its Applications, Gordon and Breach Science Publishers, New York-London-Paris, 1969. MR 0257686
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H10, 92A05
  • Retrieve articles in all journals with MSC: 47H10, 92A05
Additional Information
  • © Copyright 1976 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 60 (1976), 207-210
  • MSC: Primary 47H10; Secondary 92A05
  • DOI:
  • MathSciNet review: 0423137